Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nodes
May 25, 2001

Hii i have swollen lymph nodes under my chin and it hasn't been going away for a month. the i visited a doctor and told me it was ENLARGMENT of lymph nodes and gave me some antibiotics after. the weird part is that when i consume my medication, i always have this chest pain and i always vomit it out and it taste bitter very very bitter. right now i'm suffering from chest pain, but no difficulty breathing, eating swallowing. the pain doesn't always happen but sometimes. What could it be? is that a symptom of HIV?

Response from Dr. Henry

That is a very non-specific symptom and non suggestive of HIV infection. If you have had risky behavior for HIV infection you should get tested to determine your status. Swollen nodes in that area could be due to a wide range of oral/neck conditions many of which would not get better with antibiotics. You would need to get a good oral/head/neck exam to sort that out. Gastric reflux of acid contents into your chest/throat could produce some of those symptoms. KH



Previous
6 or 12 months
Next
Red spots,svollen lymps,infected toung...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement